KEITH R. BURNETT, M.D.; J. BERNARD MILLER, M.D.; EDWARD GREENBAUM, M.D.
To the editor: The editorial by Gonwa and associates in the March issue (1) is a very timely and concise summary of the current concepts of analgesic-associated urinary tract tumors (2). One additional and important point concerning this association is brought out in a recent case report of ours that is being prepared for publication.
A 65-year-old white man presented with a long history of phenacetin abuse and difficulty in voiding. Microscopic hematuria and pyuria were found, and an infusion nephrotomographic study showed kidney changes consistent with interstitial nephropathy; no mass lesions were seen. Four months later the patient presented
BURNETT KR, MILLER JB, GREENBAUM E. Analgesic-Associated Urinary-Tract Tumors. Ann Intern Med. 1979;90:994. doi: 10.7326/0003-4819-90-6-994_1
Download citation file:
Published: Ann Intern Med. 1979;90(6):994.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use